# SDR QXEA2011062700464

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 10,853 hours, 11,655 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSP FOUND NR 1 GEAR WHEEL ASSY, NR 2 WHEEL WAS SMOKING.  OFF GOING CREW REPORTED NORMAL BRAKING APPLICATION DURING LANDING.  INSPECTED NR 1 AND 2 BRAKE ASSY FOR SIGNS OF DAMAGE, OVERHEAT AND LEAKAGE, NONE NOTED. C/W VISUAL INSP OF BRAKE WEAR PINS IAW AMM 32-40-00-210-803. NO OTHER DEFECTS NOTED. OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
